# SDR QXEA200602176

- Difficulty date: August 26, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 18,832 hours, 27,267 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: H914A
- Part serial: 59508
- Condition: Malfunctioned
- Location: Rudder
- Part time: 18,832 hours, 27,267 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2004, RETURNED TO GATE, AFTER ENGINE START, RUDDER CHECK INDICATED 12 DEGREES LEFT AND 18 DEGREES RIGHT DEFECTION AT 5 DEGREES OF FLAP.  WITH FLAPS AT 0 DEGREES, 8 DEGREES LEFT AND 12 DEGREES RIGHT DEFLECTION.  MAINTENANCE REPLACED PFCS INDICATOR AND RUDDER TRIM ACTUATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
